| Model Number |
29901 |
| Medical Device Problem Codes |
Computer Software Problem (1112); No Display/Image (1183); Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the programmer generated an error message indicating a serious programming issue and displayed a black screen.It was noted that the programmer tends to overheat and was running on battery power at the time.The battery indicator showed three green lights, indicating a full charge.The programmer functioned normally after a reboot.No patient complications have been reported as a result of this event.